# SDR AALA20000608

- Difficulty date: April 7, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Part serial: BBDBVGK
- Condition: Defective
- Location: Galley
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LHR - FLT 0155 - EN ROUTE LHR/BOS WHILE AT GATE NR 10, COFFEE MAKER EMITTED SPARKS.  REPLACED NR 10 COFFEE MAKER AND RESET CIRCUIT BREAKER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
